Triebel-Lizorkin spaces on spaces of homogeneous type

Tom 108 / 1994

Y.-S Han Studia Mathematica 108 (1994), 247-273 DOI: 10.4064/sm-108-3-247-273

Streszczenie

In [HS] the Besov and Triebel-Lizorkin spaces on spaces of homogeneous type were introduced. In this paper, the Triebel-Lizorkin spaces on spaces of homogeneous type are generalized to the case where $p_0 < p ≤ 1 ≤ q < ∞$, and a new atomic decomposition for these spaces is obtained. As a consequence, we give the Littlewood-Paley characterization of Hardy spaces on spaces of homogeneous type which were introduced by the maximal function characterization in [MS2].

Autorzy

  • Y.-S Han

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek